IJPAM: Volume 81, No. 3 (2012)

E-EIGENVALUES OF TENSORS
IN POSITIVE CHARACTERISTIC

E. Ballico
Department of Mathematics
University of Trento
38 123 Povo (Trento) - Via Sommarive, 14, ITALY


Abstract. We consider E-eigenvalues of tensors when the base field has positive characteristic. We extend some parts of the classical theory and we pose a question for symmetric tensors.

Received: July 2, 2012

AMS Subject Classification: 15A69, 14N05

Key Words and Phrases: eigenvalues of tensors, positive characteristic, E-eigenvalues of tensors

Download paper from here.



Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2012
Volume: 81
Issue: 3